PhilSci Archive

Items where Author is "Giovannini, Eduardo N."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Published Article or Volume

Giovannini, Eduardo N. (2013) Completitud y continuidad en Fundamentos de la geometría de Hilbert: acerca del Vollständigkeitsaxiom (Completeness and Continuity in Hilbert’s Foundations of Geometry: on the Vollständigkeitsaxiom). THEORIA. An International Journal for Theory, History and Foundations of Science, 28 (1). pp. 139-163. ISSN 2171-679X

This list was generated on Fri Dec 15 12:59:29 2017 EST.